# SDR CALA9801413

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN INBOARD BRACKET WHERE LT WING NR 1 LEADING EDGE FLAP ACTUATOR MOUNTS.  THE BRACKET WAS REMOVED AND A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.
